# SDR ASAA2013010593611

- Difficulty date: January 5, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 23,626 hours, 7,350 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Intermittent
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN PRESSING MASTER RECALL, LT PACK LIGHT ILLUMINATES.  WHEN PRESSED AGAIN, PACK LIGHT EXTINGUISHES, REF CHECKLIST.  PERFORMED PACK ZONE TEMP CONTROLLER BITE REF MM 21-62, TASK 801. BITE CHECKED OK. RAN LT PACK THEN REACCOMPLISHED BITE, BITE PASSES, INTERMITTENT FAULT.  NO HISTORY 30 DAYS.
